Mediterranean Journal of Mathematics

, Volume 10, Issue 1, pp 593–607 | Cite as

On the Calculus of Limiting Subjets on Riemannian Manifolds

  • Mansoureh Alavi Hejazi
  • Seyedehsomayeh Hosseini
  • Mohamad R. Pouryayevali


In this paper fuzzy calculus rules for subjets of order two on finite dimensional Riemannian manifolds are obtained. Then a second order singular subjet derived from a sequence of efficient subsets of symmetric matrices is introduced. Employing fuzzy calculus rules for subjets of order two and various qualification assumptions based on a second order singular subjet, calculus rules for limiting subjets on a finite dimensional Riemannian manifold are obtianed.

Mathematics Subject Classification (2010)

Primary 49J52 Secondary 58C20 


Subhessians Subjets Second order subdifferential calculus Riemannian manifolds 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Azagra D., Ferrera J., López-Mesas F.: Nonsmooth analysis and Hamilton- Jacobi equation on Riemannian manifolds. J. Funct. Anal. 220, 304-361 (2005)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Azagra D., Ferrera J.: Proximal calculus on Riemannian manifolds. Mediterr. J. Math. 2, 437-450 (2005)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Azagra D., Ferrera J., Sanz B.: Viscosity solutions to second order partial diffrential equations on Riemannian manifolds. J. Diffrential Equations 245, 307-336 (2008)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Azagra D., Ferrera J.: Applications of proximal calculus to fixed point theory on Riemannian manifolds. Nonlinear. Anal. 67, 154-174 (2007)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Barani A., Pouryayevali M. R.: Invariant monotone vector fields on Riemannian manifolds. Nonlinear Anal. 70, 1850-1861 (2009)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    F. H. Clarke, Yu. S. Ledayaev, R. J. Stern and P. R. Wolenski, Nonsmooth Analysis and Control Theory. Grad. Texts in Math. 178, Springer, 1998.Google Scholar
  7. 7.
    Crandall M. G., Ishii H., Lions J. P.: User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27, 1-67 (1992)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    M. G. Crandall, Viscosity solutions: a primer. Viscosity solutions and applications, 1-43, Lecture Notes in Math. 1660, Springer, 1997.Google Scholar
  9. 9.
    Deville R., Haddad E.: The subdifferential of the sum of two functions in Banach spaces II, second-order case. Bull. Austral. Math. Soc. 51, 235-248 (1995)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Eberhard A., Nyblom M.: Jets, generalized convexity, proximal normality and differences of functions. Nonlinear Anal. 34, 319-360 (1998)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    A. Eberhard, Prox-regularity and subjets. Optimization and Related Topics, 237-313, Appl. Optim. 47 Kluwer Academic Publ. 2001.Google Scholar
  12. 12.
    Hosseini S., Pouryayevali M. R.: Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds. Nonlinear Anal 74, 3884-3895 (2011)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Ioffe A. D., Penot J. P.: Limiting subhessians, limiting subjets and thier calculus. Trans. Amer. Math. Soc. 349, 789-807 (1997)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Ledyaev Y. S., Zhu Q. J.: Nonsmooth analysis on smooth manifolds. Trans. Amer. Math. Soc. 359,3687-3732 (2007)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    C. Li, B. S. Mordukhovich, J. Wang and J. C. Yao, Weak sharp minima on Riemannian manifolds. to appear in SIAM J. Optim.Google Scholar
  16. 16.
    T. Sakai, Riemannian Geometry, Trans. Math. Monogr. 149, Amer. Math. Soc. 1992.Google Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  • Mansoureh Alavi Hejazi
    • 1
  • Seyedehsomayeh Hosseini
    • 1
  • Mohamad R. Pouryayevali
    • 1
  1. 1.Department of MathematicsUniversity of IsfahanIsfahanIran

Personalised recommendations